# SDR 2006UALA02428

- Difficulty date: December 27, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 43,264 hours, 6,548 cycles
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B19249B14056
- Condition: Unserviceable
- Location: Slide Bottle
- Component: Bottle
- Component part number: 62772213
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  SLIDE REPLACED.  A/C RETURNED TO SERVICE.  BOTTLE LEAKING AROUND THE SHAFT.  REPLACED WITH NEW SHAFT, BACK O-RING AND SHAFT O-RING.  SUSPECT O-RING CRUSHED BY SIDE LOAD WHILE IN SERVICE.
